# SDR AALA20001009

- Difficulty date: May 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN CUSP AT LIGHTENING HOLE LEFT CUSP STATION 226 OUTBOARD OF SEAT TRACK.  INSTALLED 7075-T6 REPAIR DOUBLER PER AARD 53-00-00-02.  (M)
